# SDR SIMA20190914002

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,928 hours, 32,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXTERNAL EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-50-10. OPS CHECK GOOD. NO DEFECTS NOTED.
